Alert archive / Alabama / Wind Chill Advisories in 2021
Wind Chill Advisory 1, NWS Huntsville, AL
NWS Huntsville, AL issued this wind chill advisory at Feb 15, 2021, 6:51 PM CST for 8 counties in Alabama; Lincoln County, Moore County, Tennessee. It took effect at Feb 16, 2021, 1:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2021, 6:51 PM CST (00:51 UTC)
- In effect from
- Feb 16, 2021, 1:00 AM CST
- Expired
- Feb 16, 2021, 9:00 AM CST
- In force
- 8 hr
- Issued by
- NWS Huntsville, AL
Counties Colbert County, AL, Cullman County, AL, Franklin County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Morgan County, AL, Lincoln County, TN, Moore County, TN
The radar
The Northeast Alabama radar (KHTX), 94 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 107 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
413 WWUS44 KHUN 160051 WSWHUN URGENT - WINTER WEATHER MESSAGE National Weather Service Huntsville AL 651 PM CST Mon Feb 15 2021 ALZ001>007-016-160900- /O.CAN.KHUN.IS.W.0001.000000T0000Z-210216T1200Z/ /O.NEW.KHUN.WC.Y.0001.210216T0700Z-210216T1500Z/ Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Cullman- Including the cities of Florence, Muscle Shoals, Sheffield, Tuscumbia, Russellville, Red Bay, Moulton, Town Creek, Athens, Huntsville, Decatur, and Cullman 651 PM CST Mon Feb 15 2021 ...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 9 AM CST TUESDAY... ...ICE STORM WARNING IS CANCELLED... * WHAT...Very cold wind chills expected. Wind chills as low as 8 below zero. * WHERE...Lauderdale, Colbert, Franklin, Lawrence, Limestone, Madison, Morgan and Cullman counties in Alabama. * WHEN...From 1 AM to 9 AM CST Tuesday. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. * ADDITIONAL DETAILS...Although freezing rain and sleet has ended, roads will remain very slick and hazardous. In addition, the extremely cold wind chills will make venturing outside hazardous. Avoid venturing outside and avoid travel if at all possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ ALZ008>010-160200- /O.CAN.KHUN.WS.W.0001.000000T0000Z-210216T1200Z/ Marshall-Jackson-DeKalb- Including the cities of Albertville, Boaz, Guntersville, Arab, Scottsboro, Fort Payne, and Rainsville 651 PM CST Mon Feb 15 2021 ...WINTER STORM WARNING IS CANCELLED... Some brief freezing rain or drizzle is possible this evening as rainfall diminishes, and cold air begins rushing into northeast Alabama. However, the main risk for wintry precipitation has passed. Any lingering water on area roadways will freeze this evening, so unnecessary travel should be avoided. In addition, wind chills will fall into the single digits overnight. Use extreme caution if you must venture outdoors or travel. $$ TNZ076-096-160900- /O.NEW.KHUN.WC.Y.0001.210216T0700Z-210216T1500Z/ /O.CON.KHUN.WS.W.0001.000000T0000Z-210216T1200Z/ Moore-Lincoln- Including the cities of Lynchburg and Fayetteville 651 PM CST Mon Feb 15 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... ...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 9 AM CST TUESDAY... * WHAT...For the Winter Storm Warning, heavy mixed precipitation. Additional snow accumulations of up to one inch and ice accumulations of a light glaze. For the Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 5 below zero. * WHERE...Moore and Lincoln counties. * WHEN...For the Winter Storm Warning, until 6 AM CST Tuesday. For the Wind Chill Advisory, from 1 AM to 9 AM CST Tuesday. * IMPACTS...Plan on slippery road conditions. Avoid travel if at all possible. Hazardous conditions will impact the morning commute. The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ TNZ097-160900- /O.CON.KHUN.WS.W.0001.000000T0000Z-210216T1200Z/ Franklin TN- Including the cities of Winchester, Sewanee, Decherd, Estill Springs, and Cowan 651 PM CST Mon Feb 15 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * WHAT...Heavy mixed precipitation. Additional snow accumulations of up to one inch and ice accumulations of a light glaze. * WHERE...Franklin county in Tennessee. * WHEN...Until 6 AM CST Tuesday. * IMPACTS...Plan on slippery road conditions. Avoid travel if at all possible. Hazardous conditions will impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. && $$ For more information from the National Weather Service visit http://weather.gov/hun
3 follow-up statements
868 WWUS44 KHUN 160327 WSWHUN URGENT - WINTER WEATHER MESSAGE National Weather Service Huntsville AL 927 PM CST Mon Feb 15 2021 TNZ076-096-161500- /O.CAN.KHUN.WS.W.0001.000000T0000Z-210216T1200Z/ /O.CON.KHUN.WC.Y.0001.210216T0700Z-210216T1500Z/ Moore-Lincoln- Including the cities of Lynchburg and Fayetteville 927 PM CST Mon Feb 15 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CST TUESDAY... ...WINTER STORM WARNING IS CANCELLED... * WHAT...Very cold wind chills expected. Wind chills as low as 5 below zero. * WHERE...Moore and Lincoln counties. * WHEN...From 1 AM to 9 AM CST Tuesday. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. * ADDITIONAL DETAILS...Although freezing rain and sleet has ended, roads will remain very slick and hazardous. In addition, the extremely cold wind chills will make venturing outside hazardous. Avoid venturing outside and avoid travel if at all possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ TNZ097-160430- /O.CAN.KHUN.WS.W.0001.000000T0000Z-210216T1200Z/ Franklin TN- Including the cities of Winchester, Sewanee, Decherd, Estill Springs, and Cowan 927 PM CST Mon Feb 15 2021 ...WINTER STORM WARNING IS CANCELLED... Some brief freezing rain or drizzle is possible this evening as rainfall diminishes, and cold air begins rushing into Franklin County. However, the main risk for wintry precipitation has passed. Any lingering ice and water on area roadways has re-frozen this evening, so unnecessary travel should be avoided. In addition, wind chills will fall into the single digits overnight. Use extreme caution if you must venture outdoors or travel. $$ ALZ001>007-016-161500- /O.CON.KHUN.WC.Y.0001.210216T0700Z-210216T1500Z/ Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Cullman- Including the cities of Florence, Muscle Shoals, Sheffield, Tuscumbia, Russellville, Red Bay, Moulton, Town Creek, Athens, Huntsville, Decatur, and Cullman 927 PM CST Mon Feb 15 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CST TUESDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 8 below zero. * WHERE...Lauderdale, Colbert, Franklin, Lawrence, Limestone, Madison, Morgan and Cullman counties in Alabama. * WHEN...From 1 AM to 9 AM CST Tuesday. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. * ADDITIONAL DETAILS...Although freezing rain and sleet has ended, roads will remain very slick and hazardous. In addition, the extremely cold wind chills will make venturing outside hazardous. Avoid venturing outside and avoid travel if at all possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit http://weather.gov/hun
763 WWUS44 KHUN 160937 WSWHUN URGENT - WINTER WEATHER MESSAGE National Weather Service Huntsville AL 337 AM CST Tue Feb 16 2021 ALZ001>007-016-TNZ076-096-161500- /O.CON.KHUN.WC.Y.0001.000000T0000Z-210216T1500Z/ Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Cullman-Moore-Lincoln- Including the cities of Florence, Muscle Shoals, Sheffield, Tuscumbia, Russellville, Red Bay, Moulton, Town Creek, Athens, Huntsville, Decatur, Cullman, Lynchburg, and Fayetteville 337 AM CST Tue Feb 16 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Very cold wind chills expected. Wind chills as low as 8 below zero. * WHERE...Lauderdale, Colbert, Franklin, Lawrence, Limestone, Madison, Morgan and Cullman counties in Alabama, and Lincoln and Moore counties in southern middle Tennessee. * WHEN...Now through 9 AM this morning. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. * ADDITIONAL DETAILS...Although freezing rain and sleet has ended, roads will remain very slick and hazardous. In addition, the extremely cold wind chills will make venturing outside hazardous. Avoid venturing outside and avoid travel if at all possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, including a heavy layered coat, a hat, and gloves. && $$ For more information from the National Weather Service visit http://weather.gov/hun
265 WWUS44 KHUN 161455 WSWHUN URGENT - WINTER WEATHER MESSAGE National Weather Service Huntsville AL 855 AM CST Tue Feb 16 2021 ALZ001>007-016-TNZ076-096-161600- /O.EXP.KHUN.WC.Y.0001.000000T0000Z-210216T1500Z/ Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Cullman-Moore-Lincoln- Including the cities of Florence, Muscle Shoals, Sheffield, Tuscumbia, Russellville, Red Bay, Moulton, Town Creek, Athens, Huntsville, Decatur, Cullman, Lynchburg, and Fayetteville 855 AM CST Tue Feb 16 2021 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... Temperatures have risen a few degrees this morning into the lower teens. Winds have also diminished down to 5 to 10 mph. As a result, we are no longer reaching wind chill advisory criteria and therefore the advisory will be allowed to expire. $$ For more information from the National Weather Service visit http://weather.gov/hun
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this wind chill advisory went out at Feb 15, 5:57 PM CST, 54 minutes earlier.
Area forecast discussion, Feb 15, 5:57 PM CST, 54 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
557 PM CST Mon Feb 15 2021
.UPDATE...
For 00Z TAFS.
&&
.NEAR TERM...(Tonight)
Issued at 245 PM CST Mon Feb 15 2021
A polar front is still draped across the area late this afternoon but
is progressing eastward. As of about 245 PM, the sfc low axis was
located across DeKalb/Jackson Counties and points SSW-NE. So, winds
will tend to switch to NW in all areas, but some interesting E winds
were noted in central parts of the area indicating some meso-
double-low situation. Temperatures have largely fallen below freezing
in areas from Winchester SWWD through the Huntsville/Decatur metro
and farther south to Cullman. West of this line, temperatures are
below freezing and will likely remain at/below freezing through the
remainder of today...then begin falling quickly tonight. Ice
accumulations have been estimated to be about one third up to about
one half inch in NW portions of our area where freezing temperatures
and thus freezing rain has been more persistent. However, central
locations warmed into the upr 30s to low 40s briefly before the cold
front passed earlier this afternoon and melting and surface warming
occurred briefly. So, even though temperatures are just at freezing
in central portions of the area currently, the freezing process will
be gradual as near freezing temperatures persist through the
afternoon. Farther to the east, most of the heavier bulk of
precipitation may have fallen before the freezing temperatures
arrive. So, the freezing process there will be more gradual and
precipitation won't necessarily fall and freeze, but freezing will
occur with the water that has fallen on the ground.
Precipitation will continue into the late afternoon and early
evening, but the main bulk of broad scale lift will gradually move
off to the E-NE, while mostly mid-lvl ascent will take place ahead of
the impending shortwave. Additional precipitation from the main,
heavier band will probably be an additional one quarter to one third
of an inch...most of which will occur in N Central and NE areas and
will fall as liquid...some of which will freeze later. While the
layer of lift aloft will become increasingly shallow and moisture
will be limited ahead of the mid-lvl shortwave, some precipitation
will continue into the early evening as mentioned. Most of this is
expected to fall as ice pellets/snow in NW AL where the cold/sub-
freezing temperate layer is deeper...but mostly lgt/mdt freezing rain
is expected in north central and northeastern AL and southern Middle
TN where the cold layer will be more shallow. This band of
precipitation may add additional light snow amounts of a few tenths
of an inch mainly to NW Alabama later today/this evening and some
minor ice accumulations elsewhere.
As the polar air mass settles into the area, temperatures will fall
this evening/overnight gradually, reaching the single digits in the
west to teens in the easy by daybreak Tuesday. Wind chill
temperatures will fall to near zero in the west to the single digits
in the east.
So, with all of this stated, the WSW product (Ice Storm Warning) was
kept ongoing for now to address the current and continued expected
impacts in western and central areas...while the WSW was kept in the
east for the possibility of freezing precipitation development by
early evening. However, this may need to be updated especially since
some uncertainty remains regarding freezing precipitation chances in
the east. At the very least though, much of that region may be
dealing with black ice later tonight.
.SHORT TERM...(Tuesday through Wednesday)
Issued at 315 PM CST Mon Feb 15 2021
The forecast will be dry from Tuesday through Wednesday, but will
feature a very cold air mass settling across the region. As
mentioned above, temperatures on Tuesday will likely not climb above
freezing based on the latest projections. Highs are likely only to
top out in the 20s for about the western two-thirds of the area, with
low 30s in the east. Even if some valley locations do manage to
reach above the freezing mark in the east on Tuesday, it will likely
be brief. Wind Chill temperatures may remain in the teens/20s for
many locations during the day.
Wednesday morning lows are likely to be in the mid teens to around 20
degrees, but may also depend on the amount of lingering ice/snow on
the ground and the speed of clouds expected to move into the area.
Without the clouds, better radiational cooling conditions will occur.
Finally, temperatures are expected to rise above freezing on
Wednesday, in the east first, and gradually spreading westward as
easterly winds advect warmer air into the area.
.LONG TERM...(Wednesday night through Sunday)
Issued at 315 PM CST Mon Feb 15 2021
The polar boundary will still linger from SW-NE across the TN Valley
region on Wednesday as the long wave trough amplifies in the
southern High Plains. Sfc cyclogenesis will take place once again in
the GOM by late in the day and moisture advection/strengthening lift
will take place in the mid/upr levels. Precipitation will gradually
overspread the region starting Wednesday night. Yet again, the area
will be on the dividing line between the possibility for frozen and
liquid precipitation, but the freezing line may be a bit farther west
than the current storm. At the time, it looks as though frozen
precipitation may be mostly relegated to NW Alabama for Wednesday
night. Farther to the east, elevated instability may allow for some
isolated thunderstorms, which were included in the forecast. Similar
to this situation though, with the boundary close and the sfc
freezing line possibly lying across the area, there is uncertainty
and it will be important to stay abreast of changes and trends with
the forecast.
In addition to the chance for some frozen precipitation on Wednesday
night in NW parts of the area, rainfall otherwise is expected to be
fairly heavy from Wednesday night into Thursday with QPF amounts over
2 inches possible. This will inevitably lead to rises on area
streams/rivers, which rises possibly near flooding stage as a result
later in the week.
A colder air mass will move into the region on Friday, but a
warming/dry trend will begin to ensue later in the weekend.
&&
.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 557 PM CST Mon Feb 15 2021
IFR conditions will continue overnight, with low ceilings and low
visibilities due to occasional freezing drizzle. Important note: any
standing water on runways/taxiways will quickly freeze this evening
as temperatures plunge. Visibilities should improve and precip will
diminish by 05-06Z, but low ceilings should remain until mid-morning.
WNW winds will gust 15-20 kt at times as well overnight. Ceilings
will lift to low- end MVFR mid to late morning. Clouds will begin
break up in NW AL by afternoon, with a return to VFR, but
improvements elsewhere will occur after 00Z/17.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...Winter Storm Warning until 6 AM CST Tuesday for ALZ008>010.
Ice Storm Warning until 6 AM CST Tuesday for ALZ001>007-016.
TN...Winter Storm Warning until 6 AM CST Tuesday for TNZ076-096-097.
&&
NEAR TERM...KDW
SHORT TERM...KDW
LONG TERM...KDW
AVIATION...BCC
For more information please visit our website
at weather.gov/huntsville.Hazardous weather outlook, Feb 15, 8:38 AM CST, 10 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Huntsville AL 838 AM CST Mon Feb 15 2021 ALZ001>007-016-161100- Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Cullman- 838 AM CST Mon Feb 15 2021 This Hazardous Weather Outlook is for north central Alabama and northwest Alabama. .DAY ONE...Today and Tonight... Freezing rain will continue to affect northwest and north central Alabama and become heavier and more widespread throughout the day. Significant ice accumulations are expected, with light snow and sleet accumulations also possible, especially for far northwest portions of Alabama. This will create widespread hazardous travel conditions and result in some power outages and tree damage. An Ice Storm Warning is in effect until 6 AM Tuesday morning. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about this winter storm. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Hazardous travel conditions will continue Tuesday through Wednesday morning as temperatures will remain below freezing. This means any ice or snow that accumulated on Monday will stay in place. Another storm system will bring a mixture of rain and snow to the region on Wednesday night into Thursday. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management personnel is not anticipated at this time. ALZ008>010-TNZ076-096-097-161100- Marshall-Jackson-DeKalb-Moore-Lincoln-Franklin TN- 838 AM CST Mon Feb 15 2021 This Hazardous Weather Outlook is for northeast Alabama and southern middle Tennessee. .DAY ONE...Today and Tonight... Freezing rain will mix with snow and sleet today and tonight, with ice, sleet, and snow accumulations likely. Hazardous travel conditions will be ongoing this morning across southern Middle Tennessee and mainly in higher terrain areas of Marshall, DeKalb and Jackson Counties. Tree damage and power outages are possible in some areas. A Winter Storm Warning is in effect until 6 AM Tuesday morning. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about this winter storm. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Hazardous travel conditions will continue Tuesday through Wednesday morning as temperatures will remain below freezing for most areas. This means any ice or snow that accumulated on Monday will stay in place. Another storm system will bring a mixture of rain and snow to the region on Wednesday night into Thursday. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management personnel is not anticipated at this time.
In the hours before
Local storm report, Feb 15, 6:01 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
601 PM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM FREEZING RAIN 2 SW GURLEY 34.69N 86.40W
02/15/2021 E0.25 INCH MADISON AL EMERGENCY MNGR
TREE DOWN DUE TO ICING NEAR ROCK CUT RD IN
GURLEY.
&&
TPBLocal storm report, Feb 15, 6:03 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
603 PM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FREEZING RAIN 5 S FAYETTEVILLE 35.08N 86.57W
02/15/2021 E0.15 INCH LINCOLN TN PUBLIC
FREEZING RAIN COATING TREE BRANCHES IN PARK
CITY. ESTIMATE .1-.25 IN.
&&
TPBLocal storm report, Feb 15, 6:05 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
605 PM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM FREEZING RAIN 1 NNE MADISON 34.72N 86.74W
02/15/2021 E0.25 INCH MADISON AL NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTED TREE DOWNS
DUE TO ICING NORTH OF HUGHES AND EASTVIEW IN
MADISON, AL.
&&
TPBLocal storm report, Feb 15, 6:14 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
614 PM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM FREEZING RAIN 6 NNE HARVEST 34.93N 86.69W
02/15/2021 E0.25 INCH MADISON AL PUBLIC
FREEZING RAIN COVERING POWER LINES AND
TREES.
&&
TPBLocal storm report, Feb 15, 6:18 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
618 PM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FREEZING RAIN 4 SE HARVEST 34.81N 86.71W
02/15/2021 E0.25 INCH MADISON AL NWS EMPLOYEE
TREES LIMBS FALLING DUE TO ICING.
&&
TPBLocal storm report, Feb 15, 6:33 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
633 PM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM FREEZING RAIN ELKMONT 34.94N 86.98W
02/15/2021 E0.25 INCH LIMESTONE AL PUBLIC
APPROX. .25 IN OF FREEZING RAIN COVERING
VEGETATION NEAR ELKMONT.
&&
TPBNearby
Wind Chill Advisories in Alabama, 2021Wind Chill Advisories in Tennessee, 2021Every wind chill advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.